FDA Warns Parents About Teething Tablets
Homeopathic teething tablets may be linked to 10 children's deaths according to the FDA.
Parents using Hyland's teething tablets are being warned about the number of adverse effects the product reportedly causes.
Ten infant deaths and over 400 adverse events have been linked to the product many parents use to soothe baby teething pain.
Events like fever, lethargy, vomiting, sleepiness, tremors, shortness of breath, irritability and agitation have been reported to the FDA over a period of six years
The FDA did issue a similar warning back on 2010 and at that time Hyland's did recall the product and found an inconsistent amount of belladonna in it.
Though there is no recall now, CNN reports that Hyland's will stop distributing their products in the United States. Those products include Hyland's Baby Teething Tablets, Hyland's Baby Teething Tablets Nighttime and Hyland's Baby Teething Gel.
They also posted an open letter to parents about their decision on their website this week. You can read that letter here.
Anyone who may be using these products are advised to watch for any ill effects in their children and to consult their doctor immediately if their child experiences problems.